# SDR UALA2012050302619

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,379 hours, 22,610 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32829823
- Part serial: 23
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 OTBD THRUST REVERSER COWL OPEN ACTUATOR LEAKING.  REPLACED ACTUATOR.
